# SDR SWAA2021120349364

- Difficulty date: December 2, 2021
- Submitted: December 3, 2021
- Operation: Air carrier
- Aircraft: N478WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33989
- Aircraft time: 58,884 hours, 34,869 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 232RF, AFT 2EA CORNERS CRUSHED & DELAMINATED.   TAP TESTED DAMAGED AREA,  DELAMINATION AND DAMAGED CORE IS REPAIRABLE IAW SRM 53-00-50-2R-0, TABLE 201.   CLEANED AND PREPPED DAMAGED AREAS AND POTTED DAMAGED CORE IAW SRM 53-00-50-2R-1, PAR 3 STEPS A;C;D;E;F;G;H;I; AND J.   BONDED REPAIR PLIES IAW  SRM 53-00-50-2R-1, PAR 3, STEPS K;L; AND M, AND IAW SRM 53-00-50-2R-0, REPAIR GENERAL. REPAIRED CABIN FLOOR PANEL 232RF AFT 2 EA CORNERS IAW SRM 53-00-50-2R-1 PAR 3 AND SRM 53-00-50-2R-0, REPAIR GENERAL.
